Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 24, 2017, 8:22 PM EDT for Burlington County, Mercer County, New Jersey. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2017, 8:22 PM EDT (00:22 UTC)
- Expired
- Jul 24, 2017, 9:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Mercer County, NJ
The radar
The Philadelphia radar (KDIX), 29 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -105 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
397
WWUS81 KPHI 250022
SPSPHI
Special Weather Statement
National Weather Service MOUNT HOLLY NJ
822 PM EDT MON JUL 24 2017
NJZ013>015-018>020-026-027-PAZ071-250100-
Northwestern Burlington-Eastern Monmouth-Camden-Coastal
Ocean-Ocean-Western Monmouth-Southeastern
Burlington-Mercer-Philadelphia-
822 PM EDT MON JUL 24 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN OCEAN...
CENTRAL CAMDEN...SOUTHEASTERN MERCER...BURLINGTON...SOUTHERN
MONMOUTH...SOUTHERN MIDDLESEX...SOUTHEASTERN BUCKS AND CENTRAL
PHILADELPHIA COUNTIES...
At 821 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Mercerville-Hamilton Square to Ben
Franklin Bridge. Movement was east at 30 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Philadelphia, Toms River, Trenton, Camden, Gloucester City, Lakewood,
Cherry Hill, Jackson, Howell, Evesham, Mount Laurel, Ewing,
Willingboro, Voorhees, Medford, Lumberton, Florence, Bellmawr,
Burlington and Bristol.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4014 7403 3972 7465 3992 7523 4011 7497
4008 7496 4006 7498 4008 7487 4013 7482
4014 7474 4016 7472 4023 7479 4029 7471
4020 7401
TIME...MOT...LOC 0021Z 285DEG 42KT 4023 7470 3995 7512
$$
amcWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 24, 7:51 PM EDT, 31 minutes earlier.
Area forecast discussion, Jul 24, 7:51 PM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
751 PM EDT Mon Jul 24 2017
.SYNOPSIS...
A cold front will move slowly south across our region this evening
and offshore tonight. A broad high pressure system extending from
the Great Lakes into eastern Canada will gradually build southeast
into our area through Wednesday. As this high slides offshore late
Wednesday, a warm front will move through our region on Thursday,
followed by another slow moving cold front on Friday. High pressure
is expected to make a return this weekend into the beginning of the
work week.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
An EF2 tornado has been confirmed near Stevensville, Maryland. A
preliminary Public Information Statement (PNS) has been issued.
The survey team has returned to the office and updated the PNS.
650 PM Update...Another active evening is underway across our
area although this time the northern parts of the area are
getting the action for now. A broken line of showers and
thunderstorms that formed earlier in central and northeastern
Pennsylvania has worked east and in the last hour filled in. As
a result, I bumped up PoPs based on the latest radar trends and
added in enhanced wording in areas of west-central NJ and
southeast PA for gusty winds and heavy rain based on what we've
seen on radar. The area between the Lehigh Valley/Berks County
and I-287 in NJ sits now just south or along an old frontal
boundary and this is likely going to help enhance convection.
The boundary is best seen looking at Theta-E contours packing
given the ill-defined air mass change on either side of it and a
subtle wind shift from east to southeast/south behind the
front. The more stable air east of I-287 will likely cause
activity to fall apart a bit as it pushes across North Jersey
and parts of Central Jersey towards NYC but spots from
Mercer/Monmouth on south could see more robust convection as
things are a bit more unstable.
We will need to watch areas that got drenched last night by
heavy rain as it will not take much in spots to aggravate the
ground or rivers/creeks and get new flooding.
Clouds will fill in tonight behind the frontal boundary and some
lingering showers may remain into the morning, mainly across the
northern parts of the forecast area. With clouds over the air, it
will again be mild but should feel cooler as some drier air starts
to make its way into our area. Lows will be in the mid to upper 60s
from I-78 and north and in the low to mid 70s to the south of
I-78.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Another cloudy day is expected across the forecast area. Easterly
flow will keep us cool and highs are expected to remain below
normal. Upper 60s to mid 70s across the Poconos and NW New Jersey
with upper 70s to mid 80s from about the I-78 corridor and points
south. With the boundary exiting the region, much needed drier air
will filter in and we should be free of the extra humid conditions
we have had lately.
Showers may linger through the morning hours but as high pressure
build into the region, expect dry conditions through the
afternoon.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
One mid-level trough exits the east coast Tuesday night, with a
brief zonal flow and some short wave ridging for Wednesday, followed
by continued troughiness through the end of the long term period.
A frontal system in the Thursday thru Friday time frame features the
greatest chance of sensible weather, in terms of increased humidity,
and the chance for showers and thunderstorms. This front will slow
as it moves offshore, and stall to our south through the weekend
into early next week, as waves of low pressure traverse it. All of
the available guidance keeps our region dry in the Saturday thru
Monday period, but lingering cloudiness is possible, especially
south Jersey into Delmarva. In addition, if the guidance slows the
southward progress of this feature, this could result in a more
pessimistic forecast for the aforementioned area.
Showers and thunderstorms with heavy downpours and gusty winds are
possible Thursday into Friday. It's still too early to nail down the
spatial and temporal details, as the GFS is much more progressive
with the front compared to the Euro, so there is low confidence due
to the uncertainty. In fact, the GFS event window would be Thursday
into Thursday night, with the Euro window is centered on Friday.
Nevertheless, effective bulk shear values rise to near 40 knots,
while surface-based cape is in excess of 2.0 kJ across portions of
the area. In addition, the front slows as it moves trough or area,
while Precipitable Water values rise to around 2.0 inches. These
indicators point to some potential for strong thunderstorms and
heavy rainfall in the Thursday and Friday period, and we have
mentioned this in the Hazardous Weather Outlook.
Temperature-wise, slightly below normal temperatures on Wednesday
rebound to at or slightly above average from Thursday thru Friday.
Average to slightly below average temperatures are expected in the
post-frontal air mass on Saturday, with a moderation to near normal
in the Sunday thru Monday time frame. In fact, Thursday and Friday
are shaping up to be the warmest days, with temperatures well into
the 80s to near 90. The only exception may be closer to the coast,
where a prolonged onshore flow may develop over the weekend into
early next week, keeping temperatures cooler.
Finally, depending on the extent of the aforementioned onshore flow,
astronomical tides are much lower over the weekend into early next
week as we move away from the new moon. This should limit the
potential for coastal flooding.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
A line of showers and thunderstorms will pass across KTTN, KPNE,
KPHL and KILG within the next 45 minutes to an hour dropping
ceilings to MVFR levels with visibilities dropping to 2-4 SM on
average in moderate rain. Winds should shift to more of an
easterly direction and drop closer to 5-7 kts once the line of
showers and thunderstorms passes. Local erratic higher winds
gusts may occur near thunderstorms. KMIV and KACY should see
activity pass through after 03Z Tuesday within 1-3 hours with
similar drops in ceilings and visibility. Ceilings may rise
behind the showers and thunderstorms for a few hours.
Conditions will deteriorate further tonight once the rain has moved
out. Expect ceilings to start dropping to around 1500-2500 feet,
with some locations falling below 1000ft by late tonight/early
Tuesday morning. Additionally, some fog may form overnight and
visibilities will drop, mainly after midnight. Winds will become
light and variable through the overnight period.
Tuesday...MVFR/IFR conditions will prevail through much of the TAF
period. Guidance shows that some clearing to VFR may occur by early
afternoon but confidence is low that things will clear out that
quickly. Easterly flow will remain at the terminals with winds
around 10 knots or less.
OUTLOOK....
There is some potential for MVFR in low clouds associated with
a frontal system from Thursday into Friday. This potential may
linger into Saturday in ACY and MIV as the southward progression
of the front slows. In addition, any showers or thunderstorms
during this time frame may briefly reduce ceilings and
visibility's to IFR. Otherwise, VFR for the remainder of the
period.
&&
.MARINE...
Small Craft Advisory for hazardous seas is in effect for our
northern New Jersey coastal waters through 6PM. Seas are hovering
around 5 feet at buoy 44065 but the trend is for the seas to start
lowering as we head into this evening.
A boundary across the region has the winds blowing in different
directions across our areas waters. To the north of the boundary,
winds are northerly around 10 to 15 knots. To the south of the
boundary, winds are west to southwest around 10 knots. A cold front
will cross the region tonight and winds should become westerly
briefly before turning more north and then east on Tuesday.
There is another chance for some showers and thunderstorms later
this evening over the area waters, with locally higher seas and
gusty winds.
OUTLOOK...
Wednesday through Saturday...A Small Craft advisory may be
needed on Thursday and Friday.
RIP CURRENTS...
A moderate risk for rip currents remains in effect through this
evening for the Delaware and New Jersey beaches.
A low risk of rip currents is currently expected for the
Delaware and New Jersey beaches on Tuesday. However, an
underlying longer period swell may raise the rip current risk to
moderate along the New Jersey coast.
&&
.TIDES/COASTAL FLOODING...
There is Coastal Flood Advisory in effect for this evening's
high tide along the New Jersey and Delaware coasts. We do not
anticipate minor flooding in Delaware Bay.
While surface wind turned offshore during on Monday, it is
expected to become onshore again this evening, especially
along the New Jersey coast. Conditions may be a bit marginal
for Delaware.
&&
.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory until 2 AM EDT Tuesday for NJZ012>014-
020-022>027.
DE...Coastal Flood Advisory until 2 AM EDT Tuesday for DEZ003-004.
MD...None.
MARINE...None.
&&
Synopsis...Franck
Near Term...Meola/Stachelski
Short Term...Meola
Long Term...Franck
Aviation...Franck/Meola/Stachelski
Marine...Franck/Meola
Tides/Coastal Flooding...Franck/Meola
Equipment...PHIHazardous weather outlook, Jul 24, 3:38 PM EDT, 4 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 338 PM EDT Mon Jul 24 2017 DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-015>019-021-PAZ054- 055-060>062-070-071-101>106-251945- New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Morris-Hunterdon-Somerset-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Cumberland-Carbon-Monroe-Berks-Lehigh- Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 338 PM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A slow moving cold front has the potential to produce thunderstorms with gusty winds and locally heavy rainfall on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ003-NJZ012-013-020-022-023-027-251945- Inland Sussex-Middlesex-Western Monmouth-Ocean-Atlantic-Cape May- Southeastern Burlington- 338 PM EDT Mon Jul 24 2017 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A slow moving cold front has the potential to produce thunderstorms with gusty winds and locally heavy rainfall on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-251945- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 338 PM EDT Mon Jul 24 2017 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. There is a moderate risk for the development of dangerous rip currents through this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A slow moving cold front has the potential to produce thunderstorms with gusty winds and locally heavy rainfall on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-251945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 338 PM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LF
In the hours before
Local storm report, Jul 24, 6:23 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
623 PM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM TORNADO BAY CITY 38.97N 76.35W
07/24/2017 QUEEN ANNE'S MD NWS STORM SURVEY
*** 1 INJ *** NWS STORM SURVEY HAS CONFIRMED AN EF2
TORNADO CAME ASHORE AT 129 AM AND LIFTED AT 133 AM IN
STEVENSVILLE. MAXIMUM WINDS AT 125 MPH. SEVERAL
STRUCTURES DAMAGED WITH ROOF TORN OFF. UPPER FLOORS OF
TOWNHOMES TORE OFF. ONE INJURY FROM A PUNCTURE. TREES
DOWN...GAS LEAKS AND POWER OUTAGES.
&&
CORRECTED LOCATION
EVENT NUMBER PHI1701161
GAINESLocal storm report, Jul 24, 6:51 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
651 PM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FUNNEL CLOUD FOUNTAIN HILL 40.60N 75.40W
07/24/2017 LEHIGH PA TRAINED SPOTTER
A SPOTTER REPORTED A FUNNEL CLOUD NEAR LEHIGH
UNIVERSITY AND ROUTE 78.
&&
EVENT NUMBER PHI1701175
GAINESSpecial weather statement, Jul 24, 7:07 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service MOUNT HOLLY NJ
707 PM EDT MON JUL 24 2017
PAZ060-061-101-242330-
Lehigh-Western Chester-Berks-
707 PM EDT MON JUL 24 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...
NORTHWESTERN MONTGOMERY...SOUTHEASTERN LEHIGH AND NORTHERN CHESTER
COUNTIES...
At 706 PM EDT, a strong thunderstorm was located near Birdsboro, or
10 miles east of Reading, moving east at 35 mph.
Winds up to 50 mph and half inch hail are possible with this storm.
Locations impacted include...
Birdsboro, Fleetwood, Bally, Bechtelsville, Gilbertsville, Stowe,
Boyertown, Amity Gardens and Lorane.
LAT...LON 4045 7582 4043 7554 4024 7569 4019 7580
4024 7584
TIME...MOT...LOC 2306Z 275DEG 31KT 4030 7574
amcLocal storm report, Jul 24, 7:26 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
726 PM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG 5 WSW ALLENTOWN 40.56N 75.57W
07/24/2017 LEHIGH PA SOCIAL MEDIA
SEVERAL TREES DOWNED DUE TO THUNDERSTORM WINDS.
&&
EVENT NUMBER PHI1701176
GAINESLocal storm report, Jul 24, 8:17 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND GST NORTH EAST 39.60N 75.94W
07/24/2017 M63 MPH CECIL MD TRAINED SPOTTER
&&
EVENT NUMBER PHI1701177
STACHELSKISpecial weather statement, Jul 24, 8:22 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service MOUNT HOLLY NJ
822 PM EDT MON JUL 24 2017
NJZ013>015-018>020-026-027-PAZ071-250100-
Northwestern Burlington-Eastern Monmouth-Camden-Coastal
Ocean-Ocean-Western Monmouth-Southeastern
Burlington-Mercer-Philadelphia-
822 PM EDT MON JUL 24 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN OCEAN...
CENTRAL CAMDEN...SOUTHEASTERN MERCER...BURLINGTON...SOUTHERN
MONMOUTH...SOUTHERN MIDDLESEX...SOUTHEASTERN BUCKS AND CENTRAL
PHILADELPHIA COUNTIES...
At 821 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Mercerville-Hamilton Square to Ben
Franklin Bridge. Movement was east at 30 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Philadelphia, Toms River, Trenton, Camden, Gloucester City, Lakewood,
Cherry Hill, Jackson, Howell, Evesham, Mount Laurel, Ewing,
Willingboro, Voorhees, Medford, Lumberton, Florence, Bellmawr,
Burlington and Bristol.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4014 7403 3972 7465 3992 7523 4011 7497
4008 7496 4006 7498 4008 7487 4013 7482
4014 7474 4016 7472 4023 7479 4029 7471
4020 7401
TIME...MOT...LOC 0021Z 285DEG 42KT 4023 7470 3995 7512
amcThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:28 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 24, 8:59 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 2 hr |
| Jul 24, 9:01 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 59 min |
| Jul 24, 9:06 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 114 min |
| Jul 24, 10:01 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 119 min |
| Jul 24, 10:20 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jul 24, 10:38 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Salem | 52 min |
| Jul 24, 10:58 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 24, 11:30 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 45 min |
| Jul 24, 11:47 PM EDT | Special Marine Warning | PHI | 118 min | |
| Jul 25, 12:40 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 25, 1:40 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 25, 3:14 AM EDT | Areal Flood Warning | PHI | Salem | 6 hr |
| Jul 25, 3:25 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 11 hr |
| Jul 24, 8:08 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 52 min |
| Jul 24, 8:19 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery, Philadelphia | 116 min |
| Jul 24, 9:44 PM EDT | Flash Flood Warning | PHI | Philadelphia | 4 hr |
| Jul 24, 11:11 PM EDT | Areal Flood Warning | PHI | Montgomery | 4 hr |
| Jul 24, 9:52 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 38 min |
| Jul 24, 10:02 PM EDT | Special Weather Statement | PHI | Cecil | 43 min |
| Jul 24, 10:06 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's | 39 min |
| Jul 24, 10:50 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 40 min |
| Jul 24, 11:10 PM EDT | Special Weather Statement | PHI | Talbot | 35 min |
| Jul 24, 11:55 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's | 2 hr |
| Jul 25, 12:34 AM EDT | Severe Thunderstorm Warning | PHI | Caroline | 41 min |
| Jul 25, 12:16 AM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Jul 25, 1:15 AM EDT | Special Weather Statement | PHI | Sussex | 45 min |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.